MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T-DIFF F/ASSY,FINAL TEST LEVEL, 16 PARAMETERS
Medical Device Problem Code Priming Problem (4040)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and confirmed the reported issue.The fse cleaned the sample syringe assembly and the probe wipe block assembly.The fse flushed the probe vacuum pathway and tightened the diluent filter connections to resolve the issue.
 
Event or Problem Description
The customer reported that the results generated on their act diff hematology instrument for two patient samples were erroneously high.Erroneous results were reported out of the laboratory.One of the patients were initially sent to the hospital emergency room but the recommendation was reversed once the customer identified an instrument problem.No other impact to patient or treatment was reported.Additional information about the impacted patient was requested.The customer technical specialist (cts) attempted to get the details regarding the patient who went to er but was unable to get additional information from the customer.

Brand Name
COULTER ACT DIFF ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12140601
Report Number1061932-2021-00083
Device Sequence Number3820872
Product Code GKZ
UDI-Device Identifier15099590264734
UDI-Public(01)15099590264734(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K973634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T-DIFF F/ASSY,FINAL TEST LEVEL, 16 PARAMETERS
Device Catalogue Number6706366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1